# SDR 2014FA0000528

- Difficulty date: August 25, 2014
- Submitted: September 11, 2014
- Operation: General aviation
- Aircraft: N521JT
- Make and model: Cessna 172S
- Aircraft serial: 172S8013
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Part serial: UNKNOWN
- Condition: Faulted
- Component: Contactor, Lamar, UNKNOWN
- Component part number: X610007
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING APPROACH,  LOW VOLTAGE LIGHT CAME ON.  RESET OF ELECTRICAL SYSTEM WAS UNSUCCESSFUL. ELECTRICAL LOAD WAS MINIMIZED WITH AN UNEVENTFUL LANDING.  THE ELECTRICAL SYSTEM WAS TROUBLESHOT AND THE ALTERNATOR WAS FOUND AT FAULT, NOT CHARGING.  ALTERNATOR REPLACED.
